# SDR DL76S961699

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE SMELL IN RIGHT GALLEY, BOTH MID AND AFT CABIN LAV SMOKE DETECTORS ACTIVATED IN  FLT.  NO DETECTABLE SMOKE OR FIRE, TURNED UTILITY BUSES OFF FOR REMAINDER OF FLT.  REPLACED INBD COFFEE MAKER MID GALLEY DUE TO BURNT ELECTRICAL ODOR FROM COFFEE MAKER.  IN ADDITION, INSPECTED A/C CEILING AREA RAN REC FANS, CHECKED ALL VCR'S, OPENED AND INSPECTED ALL MID GALLEY ELECT PANELS AND ALL OK.
